# SDR AT0200083

- Difficulty date: October 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Ventral Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER TAIL CONE HANDLE ON SIDE OF VERTICAL STAIR WELL WILL NOT ILLUMINATE.  CORRECTED WIRING TO EMERGENCY LIGHTS, OP CHECK GOOD IAW DC-9 MM 33-00.
